| Catalog Number |
363LF-370 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported left side deflation and exchange of textured saline implant.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: deflation: observed opening assessed as unidentified (tear) opening (shell thickness was within specification).Anxiety/product/procedure: unable to observe since it is not related to the device.As per the investigation procedure opening crease wear abrasion was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b5, d9, e1, h3, h6.
Event or Problem Description
Healthcare professional reported left side deflation and exchange of textured saline implant.Healthcare professional later reported "hole, non-specific." device has been explanted and replaced.